# SDR FDKA200709477

- Difficulty date: September 19, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,617 hours, 15,029 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Gust Lock
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6179 JFK (0500 PHX LCL) - GUST LOCK WILL NOT DISENGAGE.  MX RESET SYSTEM, OPS CK GOOD.
